Representations of non-negative polynomials having finitely many zeros
- [1] Department of Computer Science, University of Saskatchewan, Saskatoon, SK Canada, S7N 5E6
Annales de la faculté des sciences de Toulouse Mathématiques (2006)
- Volume: 15, Issue: 3, page 599-609
- ISSN: 0240-2963
Access Full Article
topAbstract
topHow to cite
topReferences
top- T. Jacobi, A representation theorem for certain partially ordered commutative rings, Math. Zeit. 237 (2001), 223-235 Zbl0988.54039MR1838311
- T. Jacobi, A. Prestel, Distinguished presentations of strictly positive polynomials, J. reine angew. Math. 532 (2001), 223-235 Zbl1015.14029MR1817508
- S. Kuhlmann, M. Marshall, N. Schwartz, Positivity, sums of squares and the multi-dimensional moment problem II Zbl1095.14055MR1926876
- J. B. Lasserre, Optimization globale et théorie des moments, C. R. Acad. Sci. Paris, Série I 331 (2000), 929-934 Zbl1016.90031MR1806434
- M. Marshall, Optimization of polynomial functions, Canad. Math. Bull. 46 (2003), 575-587 Zbl1063.14071MR2011395
- M. Marshall, Positive polynomials and sums of squares, (2000)
- A. Prestel, C. Delzell, Positive Polynomials: From Hilbert’s 17th problem to real algebra, (2001), Springer Monographs in Mathematics Zbl0987.13016MR1829790
- M. Putinar, Positive polynomials on compact semi-algebraic sets, Indiana Univ. Math. J. 42 (1993), 969-984 Zbl0796.12002MR1254128
- C. Scheiderer, Sums of squares of regular functions on real algebraic varieties, Trans. Amer. Math. Soc. 352 (1999), 1039-1069 Zbl0941.14024MR1675230
- C. Scheiderer, Sums of squares on real algebraic curves, Math. Zeit. 245 (2003), 725-760 Zbl1056.14078MR2020709
- C. Scheiderer, Distinguished representations of non-negative polynomials Zbl1082.14058MR2142385
- K. Schmüdgen, The -moment problem for compact semi-algebraic sets, Math. Ann. 289 (1991), 203-206 Zbl0744.44008MR1092173